MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 2; HIP CEMENTLESS STEM
Model Number 01.12.032
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 march 2020: lot 132368: (b)(4) items manufactured and released on 06-aug-2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Clinical evaluation: mobilization of the femoral stem after 7 years in cementless primary tha, according to report subsequent to a traumatic event.The stem looks radiographically loose and upsizing was mandatory.No reason to suspect a malfunctioning device.Preliminary investigation: preliminary visual highlight signs of proximal osteointegration, but there is no image detail on the distal part.Implants covered in biological fluids.Liner with signs of extraction.Visual inspection: femoral stem with residual of ha layer on the very proximal part, femoral head and neck with scratches due to extraction.Burnishing on pe articulating surface and lipidic absorption colouration.
 
Event or Problem Description
Aseptic loosening of a quadra 6 years and 4 months after primary.Patient reported a fall in 2019.Quadra stem revised successfully with a bigger one.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9932759
Report Number3005180920-2020-00217
Device Sequence Number14390695
Product Code JDI
UDI-Device Identifier07630030802140
UDI-Public07630030802140
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/30/2018
Device Model Number01.12.032
Device Catalogue Number01.12.032
Device Lot Number132368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight76